# SDR AALA201608119011

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 71,354 hours, 26,148 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: IK1700100
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE AT CRUISE, THE FLIGHT CREW REPORTED AN ACRID ODOR THROUGH OUT CABIN THAT LASTED ABOUT 5 MINUTES. FLIGHT ATTENDANT REPORTED THAT THE OVERHEAD MONITOR SMOKED WHICH RESULTED IN THE CREW TURNING OFF THE VIDEO. THE ODOR DISSIPATED.  AIRCRAFT GROUNDED.   MAINTENANCE REPLACED THE MONITORS AT ROW 9 AND 15 IAW AMM 23-32-00-800-802.
